# SDR DALA2023082106828

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 95,794 hours, 40,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0684 1L DOOR DIFFICULT TO ARM/DISARM. CORRECTIVE ACTION: REMOVED SLIDE COVERS FOUND AFT FLOOR MOUNTSHOWS WEAR, CLEANED MOUNTS AND GIRT BAR SIGNIFICANTLY EASIER TO ARM. (4857896)
